Alert archive / Alabama / River Flood Warnings in 2013

River Flood Warning 74, NWS Mobile, AL

July 5, 2013Covington County, Escambia County, Alabama; Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this river flood warning at Jul 5, 2013, 8:56 PM CDT for Covington County, Escambia County, Alabama; Okaloosa County, Santa Rosa County, Florida. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Jul 5, 2013, 8:56 PM CDT (01:56 UTC)
Expired
Jul 6, 2013, 11:44 PM CDT
In force
27 hr
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties Covington County, AL, Escambia County, AL, Okaloosa County, FL, Santa Rosa County, FL

The radar

The Eglin Afb radar (KEVX), 94 km from the middle of the area, began a volume at 01:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Blackwater River (AL) near Baker (BAKF1). The gauge peaked at 12.49 ft at Jul 5, 2013, 4:00 AM CDT.

actionminormoderate5101507/0607/0707/08
Action stage
6 ft
Minor stage
11 ft
Moderate stage
16 ft
Major stage
24 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02370000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

055 
WGUS44 KMOB 060156
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
856 PM CDT FRI JUL 5 2013



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVERS IN ALABAMA...FLORIDA... 

  BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND 
  SANTA ROSA COUNTIES.

.HEAVY RAINFALL HAS CAUSED SIGNIFCANT RISES ALONG THE BLACKWATER RIVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC039-053-FLC091-113-070156-
/O.NEW.KMOB.FL.W.0074.130706T0156Z-130707T0240Z/
/BAKF1.1.ER.000000T0000Z.130706T0600Z.130706T2040Z.NO/
856 PM CDT FRI JUL 5 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE BLACKWATER RIVER NEAR BAKER
* FROM THIS EVENING UNTIL SATURDAY EVENING
* AT 8PM FRIDAY THE STAGE WAS...11.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET 
* THE RIVER WILL CONTINUE RISING TO NEAR 11.7 FEET BY AFTER MIDNIGHT TOMORROW. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* AT 11.5 FEET...FLOODING OF SECONDARY ROADS AND LOWLANDS WILL OCCUR.

$$
5 follow-up statements
552 
WGUS84 KMOB 060917
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
417 AM CDT SAT JUL 6 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
   BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA
  ROSA COUNTIES. 
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC039-053-FLC091-113-070917-
/O.EXT.KMOB.FL.W.0074.000000T0000Z-130707T1845Z/
/BAKF1.1.ER.000000T0000Z.130706T1800Z.130707T1245Z.NO/
417 AM CDT SAT JUL 6 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE BLACKWATER RIVER NEAR BAKER
* UNTIL SUNDAY AFTERNOON 
* AT 4AM SATURDAY THE STAGE WAS 12.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 13.2 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* AT 10 FEET...KENNEDY AND PEADEN BRIDGES FLOOD UPSTREAM.
* AT 11 FEET...SOME MINOR FLOODING OF SECONDARY ROADS AND LOWLANDS FROM AROUND 
  BAKER DOWNSTREAM WILL OCCUR.  
* AT 14 FEET...EAST PARK IN BAKER IS FLOODED.

$$

FLC091-070916-
/O.EXT.KMOB.FL.W.0072.000000T0000Z-130709T1800Z/
/CRVF1.1.ER.130705T0648Z.130706T1200Z.130709T1200Z.NO/
417 AM CDT SAT JUL 6 2013

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* UNTIL TUESDAY AFTERNOON 
* AT 3AM SATURDAY THE STAGE WAS 8.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 8.6 FEET BY THIS MORNING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TUESDAY MORNING.
* AT 8 FEET...FLOODING OF LOWLANDS OCCURS.
* AT 8.5 FEET...WATER IN YARDS ON SOWEL RD.

$$
970 
WGUS84 KMOB 061457
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
957 AM CDT SAT JUL 6 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
 
  BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA
  ROSA COUNTIES. 
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. 

FETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC039-053-FLC091-113-071457-
/O.EXT.KMOB.FL.W.0074.000000T0000Z-130707T1812Z/
/BAKF1.1.ER.000000T0000Z.130706T1800Z.130707T1212Z.NO/
957 AM CDT SAT JUL 6 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE BLACKWATER RIVER NEAR BAKER
* UNTIL SUNDAY AFTERNOON 
* AT 9AM SATURDAY THE STAGE WAS 12.1 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 12.3 FEET BY THIS AFTERNOON. THE RIVER 
  WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* AT 12 FEET, FLOODING OF SECONDARY ROADS AND LOWLANDS WILL SUBSIDE AS THE RIVER
  DROPS BELOW 12 FEET.  

$$

FLC091-071457-
/O.EXT.KMOB.FL.W.0072.000000T0000Z-130709T1200Z/
/CRVF1.1.ER.130705T0648Z.130706T0500Z.130709T0600Z.NO/
957 AM CDT SAT JUL 6 2013

...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES 
FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* UNTIL TUESDAY MORNING 
* AT 9AM SATURDAY THE STAGE WAS 8.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TUESDAY MORNING.
* AT 8.5 FEET, LOWLAND FLOODING IN THE AREA WILL DIMINISH AS THE RIVER DROPS BELOW
  8 FEET.  

$$
666 
WGUS84 KMOB 061851
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
151 PM CDT SAT JUL 6 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
 
  BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA
  ROSA COUNTIES. 
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC039-053-FLC091-113-071400-
/O.EXT.KMOB.FL.W.0074.000000T0000Z-130707T1400Z/
/BAKF1.1.ER.000000T0000Z.130706T1131Z.130707T0800Z.NO/
151 PM CDT SAT JUL 6 2013

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BAKER
* UNTIL SUNDAY MORNING 
* AT 1PM SATURDAY THE STAGE WAS 11.8 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW.
* AT 12 FEET, FLOODING OF SECONDARY ROADS AND LOWLANDS WILL SUBSIDE AS THE RIVER
  DROPS BELOW 12 FEET.  

$$

FLC091-071850-
/O.EXT.KMOB.FL.W.0072.000000T0000Z-130709T0000Z/
/CRVF1.1.ER.130705T0648Z.130706T0500Z.130708T1800Z.NO/
151 PM CDT SAT JUL 6 2013

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* UNTIL MONDAY EVENING 
* AT 1PM SATURDAY THE STAGE WAS 8.5 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY MONDAY EARLY 
  AFTERNOON.
* AT 8.5 FEET, LOWLAND FLOODING IN THE AREA WILL DIMINISH AS THE RIVER DROPS BELOW
  8 FEET.  

$$
577 
WGUS84 KMOB 070043
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
743 PM CDT SAT JUL 6 2013
 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN ALABAMA...FLORIDA...
 
  BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND SANTA
  ROSA COUNTIES. 
  SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY. 

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVERS. 

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC039-053-FLC091-113-070716-
/O.EXT.KMOB.FL.W.0074.000000T0000Z-130707T0716Z/
/BAKF1.1.ER.000000T0000Z.130706T1131Z.130707T0116Z.NO/
743 PM CDT SAT JUL 6 2013

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BAKER
* UNTIL LATE TONIGHT 
* AT 7PM SATURDAY THE STAGE WAS 11.1 FEET 
* MINOR FLOODING IS OCCURRING AND NO FLOODING IS FORECAST 
* FLOOD STAGE IS 11 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS EVENING.
* AT 11 FEET, SOME MINOR FLOODING OF SECONDARY ROADS AND LOWLANDS FROM AROUND 
  BAKER DOWNSTREAM WILL OCCUR.  

$$

FLC091-080043-
/O.EXT.KMOB.FL.W.0072.000000T0000Z-130709T2100Z/
/CRVF1.1.ER.130705T0648Z.130707T0600Z.130709T1500Z.NO/
743 PM CDT SAT JUL 6 2013

...FLOOD WARNING EXTENDED UNTIL TUESDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE SHOAL RIVER NEAR CRESTVIEW
* UNTIL TUESDAY AFTERNOON 
* AT 7PM SATURDAY THE STAGE WAS 8.6 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL REMAIN NEAR 8.6 FEET UNTIL AFTER MIDNIGHT TOMORROW. 
  THE RIVER WILL FALL BELOW FLOOD STAGE LATE TUESDAY MORNING.
* AT 8.5 FEET, LOWLAND FLOODING IN THE AREA WILL DIMINISH AS THE RIVER DROPS BELOW
  8 FEET.  

$$
734 
WGUS84 KMOB 070444
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1144 PM CDT SAT JUL 6 2013
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ALABAMA...
FLORIDA...
  BLACKWATER RIVER NEAR BAKER AFFECTING COVINGTON...ESCAMBIA...OKALOOSA AND 
  SANTA ROSA COUNTIES.

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC039-053-FLC091-113-070514-
/O.CAN.KMOB.FL.W.0074.000000T0000Z-130707T0716Z/
/BAKF1.1.ER.000000T0000Z.130706T1131Z.130707T0045Z.NO/
1144 PM CDT SAT JUL 6 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE BLACKWATER RIVER NEAR BAKER
* UNTIL LATE TONIGHT 
* AT 11 PM SATURDAY THE STAGE WAS 10.7 FEET 
* FLOOD STAGE IS 11 FEET


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Jul 5, 5:28 PM CDT, 3 hours 28 minutes earlier.

Area forecast discussion, Jul 5, 5:28 PM CDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION...CORRECTION
NATIONAL WEATHER SERVICE MOBILE AL
528 PM CDT FRI JUL 5 2013

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...HEAVY RAIN THREAT WILL
CONTINUE TONIGHT THROUGH AT LEAST SATURDAY AS DEEP LAYER MOISTURE
(PRECIPITABLE WATERS WELL OVER 2 INCHES) REMAINS IN PLACE OVER THE
CENTRAL GULF COAST...ALONG WITH THE AREA BEING ON THE FAVORED EAST
SIDE OF A LONG WAVE UPPER TROF OVER THE MISSISSIPPI VALLEY TO
PROVIDE DEEP LAYER LIFT. AT THE SURFACE...A WEAKLY DEFINED PRESSURE
TROF WAS DRAPED NORTH TO SOUTH OVER THE LOWER MISSISSIPPI DELTA AND
ALSO PROVIDES A SOURCE REGION FOR LIFT. /10

RADAR STORM TOTAL PRECIPITATION ESTIMATES SHOW AN AREA OVER INTERIOR
SOUTHEAST MISSISSIPPI FROM NORTHWEST GREENE COUNTY ACROSS THE
SOUTHERN HALF OF WAYNE COUNTY RECEIVING BETWEEN 8...UP TO AROUND 13
INCHES OF RAIN. SINCE ANTECEDENT SOIL MOISTURE IS ELEVATED
FORECASTERS ANTICIPATE FLASH FLOOD GUIDANCE TO BE PROGRESSIVELY
LOWER. BECAUSE OF THIS AND ADDITIONAL HEAVY RAIN EXPECTED TO SPREAD
NORTHWARD...ADDITIONAL HEAVY RAINS WILL LEAD TO RUNOFF AND INCREASE
THE LIKELIHOOD OF FLOODING. ANOTHER AREA OF PRIME CONCERN IS THE
NORTHWEST FLORIDA PANHANDLE WHERE DOPPLER WEATHER RADAR HIGH
RESOLUTION DUAL POL STORM TOTAL RAINFALL PRODUCTS SINCE TUESDAY SHOW
POCKETS OF 6 TO 12 INCH RAINS SOUTH OF I-10.

WE ARE STILL LOOKING AT GENERALLY 3 TO 5 INCHES OF ADDITIONAL
RAINFALL (WITH LOCALLY HIGHER AMOUNTS) ALONG AND WEST OF I-65
THROUGH SATURDAY NIGHT...AND 3 TO 6 INCHES EAST OF I-65 WITH THE
HIGHER TOTALS EXPECTED OVER THE FLORIDA PANHANDLE. THE DEEP MOISTURE
CONTENT AIR...INSTABILITY FROM 800 TO 1200 J/KG...AND LIFTED INDICES
AROUND -4...WILL TEND TO MAKE STORMS EFFICIENT RAINMAKERS. AS HAS
BEEN THE CASE OVER THE PAST COUPLE OF DAYS...ISOLATED AREAS COULD
SEE RAINFALL AROUND 2 TIMES AS HIGH. FLASH FLOOD WATCHES REMAIN IN
EFFECT AREA WIDE THRU 7 AM SUNDAY. AS FOR TEMPS...WENT BELOW MOS
GUIDANCE FOR MAX TEMPS BOTH SATURDAY AND SUNDAY...DUE TO WIDESPREAD
CLOUD AND RAIN COVERAGE. /10

.LONG TERM (MONDAY THROUGH FRIDAY)...AN ELONGATED EAST TO WEST MID
LEVEL RIDGE SETS UP OVER THE SOUTHERN STATES NEXT WEEK WITH A
POTENTIAL BREAK IN THE RIDGE SETTING UP THE LATTER HALF OF THE WEEK.
WITH DEEP LAYER MOISTURE REMAINING ELEVATED...CHANCES OF STORMS
CONTINUE DURING THE OUTLOOK. BOTH TEMPS AND POPS RETURN TO NEAR
CLIMO. 10/77

&&

.AVIATION...BASES AND VSBYS WILL VARY IN THE NEAR TERM AS SHIELD OF
SHRA/EMBEDDED TSRA MOVE NORTHWARD OFF THE GULF. PERIODS OF HEAVY RAIN IN
TSRA WITH BREAKS IN BETWEEN. /10

&&

.MARINE...MODERATE TO STRONG ONSHORE WINDS WILL DECREASE TODAY AS
A RIDGE OF HIGH PRESSURE BUILDS WESTWARD. THIS WILL MAINTAIN A SOUTH
TO SOUTHEAST WIND FLOW THROUGH MUCH OF THE FORECAST PERIOD. WINDS
AND SEAS WILL BE HIGHER NEAR SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS. /77

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      72  83  72  88  73 /  70  80  40  50  30
PENSACOLA   75  78  75  87  73 /  80  90  50  60  30
DESTIN      77  83  78  85  79 /  80  80  50  60  30
EVERGREEN   71  79  71  87  72 /  80  90  50  60  30
WAYNESBORO  69  83  71  86  71 /  60  70  40  50  30
CAMDEN      71  82  70  87  72 /  70  80  50  60  30
CRESTVIEW   71  77  70  86  71 /  80  80  50  60  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 PM SATURDAY FOR THE FOLLOWING
     ZONES: LOWER BALDWIN...LOWER MOBILE...

     FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
     BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
     CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
     MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
     WILCOX...

     HIGH SURF ADVISORY UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
     LOWER BALDWIN...LOWER MOBILE...

FL...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

     HIGH RIP CURRENT RISK UNTIL 7 PM SATURDAY FOR THE FOLLOWING
     ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA
     ROSA...

     HIGH SURF ADVISORY UNTIL 7 PM SATURDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...

MS...FLASH FLOOD WATCH UNTIL 7 AM SUNDAY FOR THE FOLLOWING ZONES:
     GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...NONE.

&&
Hazardous weather outlook, Jul 5, 5:51 AM CDT, 15 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
551 AM CDT FRI JUL 5 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-061100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
551 AM CDT FRI JUL 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A MODERATE SOUTHERLY WILL CREATE A HIGH RISK OF RIP CURRENTS ALONG
THE ALABAMA AND WESTERN FLORIDA PANHANDLE BEACHES.

SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS THE AREA TODAY. THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL WHICH
COULD PRODUCE FLOODING AND A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND POTENTIAL LOCAL
FLOODING WILL EXIST THROUGH THE WEEKEND FOR THE ENTIRE AREA.  IN
ADDITION...THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING FREQUENT
LIGHTNING AND STRONG GUSTY WINDS.

HIGH SURF AND A HIGH RISK OF RIP CURRENTS ALONG AREA BEACHES WILL
PERSIST THROUGH SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS ARE ENCOURAGED TO RELAY ANY REPORTS...ESPECIALLY FOR
FLOODING ISSUES...THAT ARISE THROUGH THE END OF THE WEEK.

GMZ630>635-650-655-670-675-061100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
551 AM CDT FRI JUL 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS
THE MARINE AREA THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

HEAVY SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT BOATERS
THROUGH THE WEEKEND BUT STORMS WILL SLOWLY DECREASE IN INTENSITY AND
COVERAGE MONDAY THROUGH WEDNESDAY.

In the hours before

Local storm report, Jul 5, 5:23 PM CDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
523 PM CDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     FLASH FLOOD      2 E NAVARRE             30.41N 86.88W
07/05/2013                   SANTA ROSA         FL   COUNTY OFFICIAL

            AVENIDA DEL SOL IS FLOODED IN NAVARRE.

&&

MB
Local storm report, Jul 5, 5:31 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
531 PM CDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     FLASH FLOOD      1 WSW NAVARRE           30.40N 86.94W
07/05/2013                   SANTA ROSA         FL   COUNTY OFFICIAL

            NORTHBOUND LANE OF SUNRISE DR AT HWY 98 AT THE ENTRANCE
            TO HOLLEY BY THE SEA IS CLOSED DUE TO FLOODING.

&&

MB
Local storm report, Jul 5, 5:35 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
535 PM CDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     FLASH FLOOD      1 W NAVARRE             30.41N 86.94W
07/05/2013                   SANTA ROSA         FL   COUNTY OFFICIAL

            NORTHBOUND LANE OF SUNRISE DR AT HWY 98 AT THE ENTRANCE
            TO HOLLEY BY THE SEA IS CLOSED DUE TO FLOODING.

&&

MB
Local storm report, Jul 5, 6:38 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
638 PM CDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      2 ENE DESTIN            30.40N 86.46W
07/05/2013                   OKALOOSA           FL   NEWSPAPER

            FLOODING IN INDIAN BAYOU. WATER UP TO BUMPER OF CARS.
            PHOTOS RECEIVED OF RESIDENTS PADDLEBOARDING THROUGH
            STREET.

&&

MB
Local storm report, Jul 5, 7:09 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
709 PM CDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     FLASH FLOOD      5 SW EGLIN AFB          30.40N 86.60W
07/05/2013                   OKALOOSA           FL   NEWSPAPER

            RESTAURANT PARKING LOTS FLOODED NEAR SANTA ROSA BLVD AND
            AMBERJACK DR.

&&

MB
Local storm report, Jul 5, 7:16 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
716 PM CDT FRI JUL 05 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     FLASH FLOOD      4 E DESTIN              30.39N 86.42W
07/05/2013                   OKALOOSA           FL   NEWSPAPER

            INTERSECTION OF HWY 98 AND CRYSTAL BEACH DRIVE IS
            FLOODED. DISABLED VEHICLES DUE TO WATER.

&&

MB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 8:37 AM CDTAreal Flood AdvisoryMOBMobile113 min
Jul 6, 9:59 AM CDTSpecial Marine WarningMOB91 min
Jul 5, 10:27 PM CDTAreal Flood WarningMOBOkaloosa12 hr
Jul 5, 11:45 PM CDTAreal Flood WarningMOBSanta Rosa24 hr
Jul 6, 8:40 AM CDTAreal Flood AdvisoryMOBEscambia2 hr
Jul 6, 10:12 AM CDTAreal Flood AdvisoryMOBEscambia, Santa Rosa2 hr
Jul 6, 10:23 AM CDTAreal Flood WarningMOBOkaloosa12 hr
Jul 6, 10:52 AM CDTAreal Flood AdvisoryMOBEscambia113 min
Jul 6, 12:23 PM CDTFlash Flood WarningMOBOkaloosa6 hr

Nearby

River Flood Warnings in Alabama, 2013River Flood Warnings in Florida, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.